# SDR DHL2004745525

- Difficulty date: July 6, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK,  LT WHEEL WELL BS 870 & KEEL BEAM VERTICAL STIFFENER CRACK INDICATION  NDT VERIFIED MED.  REMOVED AND REPLACED LT W/W BS 870 KEEL BEAM VERTICAL STIFFENER IAW B727 SRM 51-30-2 PO 4274124, P/N 65-18636-377.
